MAUDE Adverse Event Report: Medical Components, Inc. 2.6F X 50CM DUAL VASCU-PICC TLS; Vascu-PICC®

Medical Components, Inc. 2.6F X 50CM DUAL VASCU-PICC TLS; Vascu-PICC®
Model Number MRVSP26001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Extravasation (1842); Infiltration into Tissue (1931)
Date of Event 09/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Picc lime was noted to be leaking and had drainage at insertion site.Dressing change was done and line was flushed.Drainage and leakage was again noted.Line attempted to be removed and resistance was noted.Physician came to remove line.It was flushed and catheter noted to be broken.Patient experienced mild peripheral intravenous infiltration and extravasation (pivie).
 
Additional Manufacturer Narrative
An investigation has been initiated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.6F X 50CM DUAL VASCU-PICC TLS
Common Device Name
Vascu-PICC®
Manufacturer (Section D)
Medical Components, Inc.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
susan smith
1499 delp drive
harleysville, PA 19438
+1(215)256-4201
MDR Report Key50778030
Report Number2518902-2026-00066
Device Sequence Number9826819
Product Code LJS
UDI-Device Identifier00884908163391
UDI-Public(01)00884908163391(17)280101(10)MMMG960
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMRVSP26001
Device Catalogue NumberMRVSP26001
Device Lot NumberMMMG960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown